MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION NEUROMASTER; NEURAL FUNCTION MEASURING SYSTEM

NIHON KOHDEN CORPORATION NEUROMASTER; NEURAL FUNCTION MEASURING SYSTEM
Model Number MEE-2000A-DT
Medical Device Problem Code Signal Artifact/Noise (1036)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported a 60 hertz artifact while performing emg surgery.There was no patient injury reported.
 
Additional Manufacturer Narrative
The customer reported a 60 hertz artifact while performing emg surgery.The customer reseated the amp to resolve the issue.Technical support (ts) informed the customer to use the grd cable with alligator clip.There was no patient injury reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The customer reported a 60 hertz artifact while performing emg surgery.The customer reseated the amp to resolve the issue.Technical support (ts) informed the customer to use the grd cable with alligator clip.There was no patient injury reported.Investigation summary: based on the available information, we confirmed the reported issue; however, due to limited information, a definitive root cause could not determined.The following field(s) contain no information (ni), as attempts to obtain information were made, but not provided: d10 attempt # 1: 12/12/2024 emailed the customer via microsoft outlook for all information in the ni list above: no reply was received.Attempt # 2: 12/16/2024 emailed the customer via microsoft outlook for all information in the ni list above: no reply was received.Attempt # 3: 12/18/2024 emailed the customer via microsoft outlook for all information in the ni list above: no reply was received.Additional information: b4 date of this report g3 date received by manufacturer g6 type of report h2 if follow up, what type? h11 additional manufacturer narrative.

Brand Name
NEUROMASTER
Common Device Name
NEURAL FUNCTION MEASURING SYSTEM
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key21019733
Report Number8030229-2024-04602
Device Sequence Number4008681
Product Code GWF
UDI-Device Identifier00841983103612
UDI-Public(01)00841983103612
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K142624
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 02/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMEE-2000A-DT
Device Catalogue NumberMEE-2000A-DT
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2024
Supplement Date Received by Manufacturer02/06/2025
Initial Report FDA Received Date12/26/2024
Supplement Report FDA Received Date02/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/20/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NI.; NI.
Patient SexUnknown